MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT SET; CATHETER, NEPHROSTOMY

BOSTON SCIENTIFIC CORPORATION PERCUFLEX URINARY DIVERSION STENT SET; CATHETER, NEPHROSTOMY
Model Number M0061602100
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0401 captures the reportable event of stent shaft break.
 
Event or Problem Description
It was reported that the patient arrived for a stent exchange, while the wire was trying to advance the stent, it was noticed that there was some resistance.On the x-ray it was noticed that the stent had broken in multiple places.

Brand Name
PERCUFLEX URINARY DIVERSION STENT SET
Common Device Name
CATHETER, NEPHROSTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22330360
Report Number2124215-2025-40646
Device Sequence Number15848505
Product Code LJE
UDI-Device Identifier08714729297178
UDI-Public(01)08714729297178(17)280428(10)33925655
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K830803
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0061602100
Device Catalogue Number160-210
Device Lot Number0033925655
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Initial Report FDA Received Date06/25/2025
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale
Patient Weight77 KG